# SDR AALA991190

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BOTTOM OF FRAME CORRODED.  REMOVED CORRODED SHEAR TIE AND LEG FROM LOWER FRAME STATION 600, STRINGER 27R-28R PER SRM 53-10-4 FIG 13.  FABRICATED AND INSTALLED FRAME REPAIR FOR SHEAR TIE AND LEG PER SRM 53-10-4 FIG 13.  (M)
